MAUDE Adverse Event Report: AIRLIFE VENTLAB; HME W/PORT SMALL STRAIGHT

AIRLIFE VENTLAB; HME W/PORT SMALL STRAIGHT
Model Number FH603021
Medical Device Problem Codes Material Fragmentation (1261); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a respiratory therapist (rt) was alerted by activation of the ventilator and central alarm.Upon troubleshooting, a blue sponge from the humidity and moisture exchange (hme) was observed floating within the corrugated tubing.The hme was replaced.No information regarding patient outcome was provided.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of (b)(6) 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product was defective or caused serious injury.

Brand Name
VENTLAB
Common Device Name
HME W/PORT SMALL STRAIGHT
Manufacturer (Section D)
AIRLIFE
2710 northridge dr. nw, suite
grand rapids MI 49544
Manufacturer (Section G)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, 51917 0
CH   519170
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key25363142
Report Number1314417-2026-00037
Device Sequence Number13258234
Product Code CAH
UDI-Device Identifier10889483110331
UDI-Public(01)10889483110331
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFH603021
Device Catalogue NumberFH603021
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer06/26/2026
Initial Report FDA Received Date06/02/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown